# SDR 2004F00417

- Difficulty date: September 28, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N620PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC533
- Aircraft time: 21,339 hours, 16,820 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2150 · Cabin Cooling System
- Part: Bearing
- Part serial: 49521
- Condition: Seized
- Location: Cooling Turbine
- Component: Cooling Turbine, Airesrch
- Component part number: 20475546
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

WHILE TAXIING TO THE RAMP AFTER LANDING, THE PILOT REPORTED A SMELL OF SMOKE IN THE CABIN AREA. FOLLOWING INVESTIGATION, IT WAS DETERMINED THAT THE ENVIRONMENTAL COOLING TURBINE BEARINGS HAD FAILED. THE TURBINE WAS REPLACED AND ALL ENVIRONMENTAL SYSTEMS CHECKED NORMALLY.
